# SDR UIEA2016030700129

- Difficulty date: March 7, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 69,195 hours, 11,354 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1U11937
- Part serial: 3558
- Condition: Malfunctioned
- Location: Rt Blg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF EICAS MSG, GEAR DOOR, REF ITEM 1, 3 & 4.  REPLACED RT BODY GEAR ACTUATOR & SEQUENCE VLV IAW 32-33-27 & 32-37-02.  RESET & RIG BODY GEAR ALT EXTEND SYS 33-35-00.
